| Model Number |
630-2421211-01 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device failed self test.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The product has not been returned to zoll for evaluation.